| Catalog Number |
23533103 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "(b)(6) hospital have been experiencing issues with their t2 alpha antegrade jigs whereby the strike plate wont thread into the jig properly and keeps cross-threading.We have replaced strike plates as an initial attempt to resolve this but the issues persisted and continue to do so after they have ordered new targeting arms, too.It could well be a user error, but there have been four instances this year so feel we need to investigate hence my contact." this record covers instance 1 out of 4.Instance 2 is captured in stryker reference (b)(4) instance 3 is captured in stryker reference (b)(4).Instance 4 is captured in stryker reference (b)(4).
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The device inspection revealed the following: the target device was received and its internal threads which engage with threaded devices found deformed.Almost all the threads show shiny appearance, indicating excess contact with the mating part due to application of excess torsional force.Due to this excess torsional force, there was an adhesive seizure of the device and further while assembling / disassembling the devices, using impact load, the threads got deformed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The event was caused by application of excessive torsional force and impact load during usage.If more information is provided, the case will be reassessed.
Event or Problem Description
As reported: "(b)(6) hospital have been experiencing issues with their t2 alpha antegrade jigs whereby the strike plate wont thread into the jig properly, and keeps cross-threading.We have replaced strike plates as an initial attempt to resolve this but the issues persisted, and continue to do so after they have ordered new targeting arms, too.It could well be a user error, but there have been four instances this year so feel we need to investigate hence my contact." this record covers instance 1 out of 4.Instance 2 is captured in stryker reference (b)(4).Instance 3 is captured in stryker reference (b)(4).Instance 4 is captured in stryker reference (b)(4).